# SDR SWIA201541452

- Difficulty date: October 9, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 34,224 hours, 28,394 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZEE MEMBER AT REAR PRESSURE BULKHEAD FS 621 IS CRACKED .5 LONGERON AT WL 112, BL 0.  INSPECTION REPAIRED DAMAGED Z-MEMBER IAW REO.
